Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone users please reply - To Carolyn

Posted by Judy on July 17, 1999, at 9:44:39

In reply to Re: Serzone users please reply, posted by Carolyn T on July 17, 1999, at 9:11:04

Carolyn - This is a *perfect* example of why you can never rely on anyone else's experience with benefits/failures/side effects of a have to try it yourself. You can't sleep on Serzone - I slept 15 hours a day (if undisturbed) and wanted more. I stayed on Serzone only for 6 - 8 weeks, and that was because my doctor insisted I give it a reasonable length of time to 'work.' I couldn't get off it fast enough when he gave me the go-ahead and I had no problems weaning off, in case you're wondering about that. In fact, I probably did it too fast; but, at the time, any withdrawal pains I felt weren't anywhere near as bad as being on Serzone. It was one of the worst experiences of my life!

Watch out for that unreasonable anger and rage! No matter what anyone tells you, those ARE side effects of Serzone. I 'hated' everyone I knew when I was taking Serzone and, worse, I felt the need to tell them so and why! As soon as the Serzone began to leave my system, I returned to my semi-tactful self. I wish I could remember where I finally found the information, but I did read that 'feelings of hostility' can accompany the use of Serzone. It's not one of the side effects they brag about, apparently.

Don't put up with it for too long if you can't find a comfortable dose. There are too many other drugs to try. Good luck, Judy

> I have been on serzone for over a month. I am so up & down & have had enough. I cannot sleep on this drug. I started out taking 50mg at night for 3 nights then increased to 100mg for the next 3 nights, and kept increasing 50 mg in same manner unitl I reached 300mg. I was flying high. I would sleep for 1 hr and wake up and be up all night rearing to go. I also felt a tingleness in the back of my neck and on the back of my forearms. After a week of not sleeping my dr. cut me back to 200mg a day and suggested I take 100 mg upon awaking & then another 100mg at 6 pm. If I still didn't sleep (which I didn;t) then the 6 pm dose should be taken at noon, which I am currently doing. I do not feel tired during the day and I am sleeping a bit better but it is still very interrupted sleep and I would like some relief. Going back to dr. next week. Every where I read it says Serzone main side effect is sleepiness. Not for me - any suggestion? Also someday I feel so frustrated and unreasonably angry that I feel I just want to rage. HELP????




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:8363